MathSciNet Relay Station
MathSciNet bibliographic data
MR200411 28.70
Martin, N. F. G. A sufficient condition for conjugacy of metric automorphisms. Trans. Amer. Math. Soc. 125 1966 238–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement